# SDR MALA060516

- Difficulty date: August 14, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 K CHECK IN BNA, FOUND LT ENGINE, LOWER FORWARD DECK IS CHAFED OUT OF LIMITS, AND HAS BEEN REPAIRED IAW MESABA EO NR S54095.  REF: EAMS WORK ORDER 214264 TASK 4508.
